# SDR UPS01434803

- Difficulty date: January 30, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200B
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN PER EO-13738A REPAIR RT WING LWR SKIN FWD ANGLE ATTACH CHORD.  *S/D*  REPAIR ACCOMPLISHED PER EO -13738A.
